8 Sep 2010
Tramadol is addictive. This drug is dangerous. Some heroin addicts report worse withdrawal symptoms with tramadol than with heroin. Evidence you may be addicted: previous problems with addiction, to alcohol, opiates or other drugs; needing larger doses to produce same effects (tolerance); symptoms of withdrawal by sharply reducing doses of or stopping the drug. Most common symptoms- insomnia, brain zaps, restless leg syndrome, anxiety, flu-like symptoms, diarrhea, bad dreams.
You report no relief of your knee pain with tramadol, so my advice is to stop taking tramadol as soon as possible, and you can consult other blogs for advice on how to best do it. If your dose is small you may be able to taper down within a week before stopping completely, but be prepared to endure a few sleepless night and the other symptoms mentioned above. However it will pass once your body starts making enough neurotransmitters again.